# SDR SIMA972532

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: S533R001620400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE DISCOVERED THE LEFT FORWARD CREASE BEAM BETWEEN FRAMES 17 AND 18 CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED CORRODED BEAM AND SPLICED IN A NEW BEAM IAW SRM 53-31-50.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
